Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to conceive. Have PCOS. On treatment with metformin and folic acid. Used primolut for getting periods. Advised to take clomid

i have pco and i am trying to get concieve for the past 1 1/2 yrs and i m on treatment with metformin and folic acid tablet and last month i missed my period, tested it was negative, I went to Doctor, she prescribed me to take primoult 5mg twice for 10 days for getting my period and she asked me to take clomid from the 3rd day of the period commence. its already 3rd day of my primoult tablet medication stopped still i havent got my periods.... will i get my period wats the duration for the commencment of period.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for posting your query.Normally after stopping the drug you should have periods in 1-3 days.This is commonly seen.Please wait for couple of more days for periods to come.Do not worry,keep regular follow up with your doctor.Regards.dr.pragnesh
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor